# SDR SWAA2020060878965

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FUSELAGE SKIN AROUND THE FASTENERS UNDER DORSAL FIN BS927 - BS1016 S-3L TO S-3R.  REPAIRED DAMAGE ON UPPER FUSELAGE SKIN AROUND THE FASTENERS UNDER DORSAL FIN BS927-1016; STR3L-STR3R PER ER 20-02610 REV IR AND EA #20-153-00684 REV IR.
